Maximal Coupling of Euclidean Brownian Motions

Elton P Hsu*, Karl Theodor Sturm

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We prove that the mirror coupling is the unique maximal Markovian coupling of two Euclidean Brownian motions starting from single points and discuss the connection between the uniqueness of maximal Markovian coupling of Brownian motions and certain mass transportation problems.

Original languageEnglish (US)
Pages (from-to)93-104
Number of pages12
JournalCommunications in Mathematics and Statistics
Volume1
Issue number1
DOIs
StatePublished - Mar 1 2013

Keywords

  • Euclidean Brownian motion
  • Maximal coupling
  • Mirror coupling

ASJC Scopus subject areas

  • Statistics and Probability
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maximal Coupling of Euclidean Brownian Motions'. Together they form a unique fingerprint.

  • Cite this